# SDR REXA2021082500620

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313801
- Condition: Corroded
- Location: Bs 364-379 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CORRODED BTW F.S. 364- F.S 379. - REMOVED & REPLACED STGR 23R FROM FS 364.00 - FS 379 PN SH670-31380-15 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. RESTORED FINISH IAW CRJ 900 SRM 51-2-01-001-001-A01 AND 51-21-11-001-001-A01.
